MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 166-IN 15 DROP ADMIN/REMOVABLE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 166-IN 15 DROP ADMIN/REMOVABLE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX4436
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd 166-in 15 drop admin/removable iv tubing became disconnected.The following information was provided by the initial reporter: the iv tubing became disconnected at the stopcock.The opening allowed blood flow to come back up the tubing and onto the floor.This patient was also anticoagulated from their procedure so luckily it was caught relatively quickly as it could've caused significant bleeding.This opened up onto the floor and opened a possible source of infection for the patient.This is a frequent problem.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.E1.Address information was not provided, therefore, xx was used as a place holder.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that iv tubing became disconnected at the stopcock could not be verified due to the product not being returned for failure investigation.A device history record review for model mx4436 lot number 24039161 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
No additional info.

Brand Name
BD 166-IN 15 DROP ADMIN/REMOVABLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 
MDR Report Key19449032
Report Number9616066-2024-00815
Device Sequence Number3264556
Product Code FPA
UDI-Device Identifier10885403237478
UDI-Public(01)10885403237478
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4436
Device Lot Number24039161
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown